Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 963081, 12 pages
http://dx.doi.org/10.1155/2014/963081
Research Article

Robust Adaptive Exponential Synchronization of Stochastic Perturbed Chaotic Delayed Neural Networks with Parametric Uncertainties

1School of Automation and Electronic Information, Sichuan University of Science & Engineering, Sichuan 643000, China
2Institute of Nonlinear Science and Engineering Computing, Sichuan University of Science & Engineering, Sichuan 643000, China

Received 27 December 2013; Revised 23 May 2014; Accepted 23 May 2014; Published 23 June 2014

Academic Editor: Yang Tang

Copyright © 2014 Yang Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Fang, Kang Yan, and Kelin Li, “Robust Adaptive Exponential Synchronization of Stochastic Perturbed Chaotic Delayed Neural Networks with Parametric Uncertainties,” Mathematical Problems in Engineering, vol. 2014, Article ID 963081, 12 pages, 2014. https://doi.org/10.1155/2014/963081.